# SDR UPS08852949

- Difficulty date: July 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1 GOUGE ON INNER SKIN OF RT CTR SERVICE DOOR JUST ABOVE BAYONET.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-03-00 AND 51-01-21- 0 FIG 033.
